MathSciNet Relay Station
MathSciNet bibliographic data
MR1627160 (2000a:47130) 47H20 (47H09)
Kada, Osamu Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999), no. 10, 3013–3020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement